# SDR ASAA12911637

- Difficulty date: May 10, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 40,238 hours, 15,491 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55048
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT FLOORBEAM TEE CORRODED BS 951, RBL 10.   FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGE IAW SRM 53-70-51, RIG 205, REPAIR 5.  PERFORMED HFEC IAW NDT MANUAL 651-00-00, FIG 23 USING T8257A ON FWD AND AFT CUTOUT.  NO CRACKS.  FORMED REPAIR ANGLES IAW SRM 53-70-51, FIG 205, REPAIR 5.  HEAT TREATED REPAIR ANGLES TO T6. FABRICATED TEE ANGLES, STRAPS, AND FILLERS IAW SRM 53-70-51, REPAIR 5. ALODINED PRIMED AND TOP COATED REPAIR PARTS IAW SRM 51-20-01.  INSTALLED TEE REPAIR IAW SRM 53-70-51, FIG 205, REPAIR 5.
